New Hampshire, 2018

Hail and Damaging Winds in New Hampshire, August 3, 2018

August 3, 2018 · NWS GYX · 11 events in 4 counties and zones

A warm front was draped across central New Hampshire into the foothills of western Maine on the morning of August 3rd. South of this boundary, a warm and very humid air mass was in place and convection began developing by late morning in the unstable warm sector.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GYX wrote it up.

A warm front was draped across central New Hampshire into the foothills of western Maine on the morning of August 3rd. South of this boundary, a warm and very humid air mass was in place and convection began developing by late morning in the unstable warm sector. Due to the high precipitable water values, several of these storms produced wet micro bursts and damaging winds along with a few reports of hail. Some isolated flash flooding also occurred with these storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before the first event at Aug 3, 2:16 PM EST, 14 minutes earlier.

Area forecast discussion, Aug 3, 2:16 PM EST, 14 minutes before
Area Forecast Discussion
National Weather Service Gray ME
316 PM EDT Fri Aug 3 2018

.SYNOPSIS...
A trough of low pressure is approaching New England from the
west. Ahead of this trough, a warm and humid air mass is in
place. Showers and thunderstorms are expected through tonight
and into Saturday until the trough finally moves through
Saturday evening.

&&

.NEAR TERM /TONIGHT/...
A warm front stretches across central New Hampshire and into the
foothills of western Maine. Along and south of this warm front a
warm and humid air mass exists with deep tropical moisture in
place. North of the warm front, clouds have kept temperatures
down and humidity is not quite as high. Within the warm sector
south of the front, expect scattered thunderstorms with
torrential downpours and possibly a few strong downbursts. This
activity will be most likely along and just south of the warm
front, with the trailing stratiform rain blowing off to the
north northeast across the warm front into northern New
Hampshire and northwest Maine. It is this area along and north
of the warm front that the greatest potential rainfall exists,
as rounds of storms south of the front likely lead to a more
persistent rain north of the front through the night while areas
south will see more intermittent rainfall. Training of storms
along the front will also pose a risk for flash flooding.
Because of this increased risk, we have issued a Flash Flood
Watch for western and northern New Hampshire as well as the
northwest corner of Maine where the greatest threat for heavy
rainfall exists. Although storm intensity will likely wane
overnight, we do expect some storms to continue as an upper
trough approaches and begins to bring more synoptic scale lift.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
Upper trough crosses the area on Saturday, with a more classic
intersecting warm/cold front feature beginning to develop. North
of the warm front a steadier rain will continue, while to the
south a line of storms may form again especially during the
afternoon as the cold front advances east into the warm and
humid air mass. The flash flooding threat will continue until
this cold front/trough moves through the area Saturday evening.
Temperatures will be cooler on Saturday mainly due to cloud
cover. Humidity will still be quite high. We should see some
clearing Saturday night with temperatures dropping into the 60s
with a little bit less humidity.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...

Upper level convergence will lead to strong subsidence and high
pressure Sunday into Monday. It will be heating up Sunday into
Monday. A sea breeze will keep coastal areas slightly cooler on
Sunday and high temperatures will climb to the low 90s in
southern areas and upper 80s in northern areas by Monday.

An upper level trough will move eastwards out of the midwest on
Tuesday driving a surface cold front through the region
Wednesday into Thursday. The front will slowly move through with
widespread showers and thunderstorms. Behind the front
temperatures will return to more seasonable levels.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Short Term...Expect scattered thunderstorms across southern New
Hampshire and southwest Maine this evening and isolated storms
tonight. Further north a steady rain may develop and bring
prolonged MVFR conditions. There is a chance that ocean
fog/clouds develop this evening into tonight with the humid air
mass over the waters. If this occurs, coastal locations may see
IFR or worse conditions develop, with Rockland being the most
likely terminal affected. These clouds and fog would clear out a
bit Saturday morning, but a full clearing may not occur until
the cold front moves through Saturday evening.

Long Term...VFR conditions will remain through the weekend with
hot and humid conditions. A cold front will cross the region on
Wednesday with scattered showers.

&&

.MARINE...
Short Term...Light southwesterly flow over the Gulf of Maine
shifts to west behind a cold front Saturday night.

Long Term... High pressure will build into the region for the
weekend with calm wind and seas. Increasing southwesterly flow
mid week ahead of a cold front moving through Wednesday into
Thursday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch through Saturday afternoon for MEZ007-008-
     012.
     Heat Advisory until 7 PM EDT this evening for MEZ023.
NH...Flash Flood Watch through Saturday afternoon for NHZ001>009-
     011-015.
     Heat Advisory until 7 PM EDT this evening for NHZ010-012>014.
MARINE...None.

&&

NEAR TERM...Kimble
SHORT TERM...Kimble
LONG TERM...Curtis/Schroeter
Hazardous weather outlook, Aug 3, 1:59 PM EST, 31 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
259 PM EDT Fri Aug 3 2018

MEZ023-NHZ010-012>014-041900-
Coastal York-Strafford-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-
259 PM EDT Fri Aug 3 2018

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southwest Maine, central New
Hampshire and southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Expect scattered showers and thunderstorms today and tonight as a
frontal boundary approaches the region. The thunderstorms could
damaging winds and locally heavy downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The scattered showers and thunderstorms will continue Saturday into
Sat night as an upper trof moves into the region. The thunderstorms
could produce heavy downpours and lead to localized flash flooding.

Fair weather but very warm and humid conditions remain Sunday into
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ009-013-014-018>022-024>028-041900-
Central Somerset-Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
259 PM EDT Fri Aug 3 2018

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine and western Maine.

.DAY ONE...This Afternoon and Tonight.

Expect scattered showers and thunderstorms today and tonight as a
frontal boundary approaches the region. The thunderstorms could
produce damaging winds and locally heavy downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The scattered showers and thunderstorms will continue Saturday into
Sat night as an upper trof moves into the region. The thunderstorms
could produce heavy downpours and lead to localized flash flooding.

Fair weather but very warm and humid conditions remain Sunday into
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007-008-012-NHZ001>009-011-015-041900-
Northern Oxford-Northern Franklin-Southern Oxford-Northern Coos-
Southern Coos-Northern Grafton-Northern Carroll-Southern Grafton-
Southern Carroll-Sullivan-Merrimack-Belknap-Cheshire-
Western And Central Hillsborough-
259 PM EDT Fri Aug 3 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Expect scattered showers and thunderstorms today and tonight as a
frontal boundary approaches the region. The thunderstorms could
produce damaging winds and locally heavy downpours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

The scattered showers and thunderstorms will continue Saturday into
Sat night as an upper trof moves into the region. The thunderstorms
could produce heavy downpours and lead to localized flash flooding.

Fair weather but very warm and humid conditions remain Sunday into
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-041900-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
259 PM EDT Fri Aug 3 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms will move through the waters this evening.
Some thunderstorms may contain damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 3, 9:48 AM EST, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Gray ME
1048 AM EDT FRI AUG 3 2018

NHZ011-031545-
Cheshire-
1048 AM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHESHIRE COUNTY...

At 1048 AM EDT, a strong thunderstorm was located near Newfane, or
near Brattleboro, moving east at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Keene, Winchester, Dublin, Harrisville, Nelson, Gilsum, Marlow,
Roxbury, Sullivan, Alstead, Westmoreland, Swanzey, Surry,
Chesterfield, Walpole, Marlborough, Hinsdale and East Putney Station.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4292 7252 4295 7253 4297 7248 4300 7246
      4300 7244 4305 7247 4308 7243 4317 7216
      4313 7218 4313 7205 4310 7204 4302 7206
      4294 7206 4294 7201 4293 7200 4283 7255
      4287 7256
TIME...MOT...LOC 1448Z 251DEG 26KT 4293 7262

mle
Special weather statement, Aug 3, 10:44 AM EST, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Gray ME
1144 AM EDT FRI AUG 3 2018

NHZ007-008-011-012-015-031630-
Merrimack-Western And Central Hillsborough-Cheshire-Eastern
Hillsborough-Sullivan-
1144 AM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHESHIRE...
NORTHWESTERN HILLSBOROUGH AND SOUTH CENTRAL MERRIMACK COUNTIES...

At 1143 AM EDT, a strong thunderstorm was located over Nelson, or 12
miles northeast of Keene, moving east at 40 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Manchester, Concord, Henniker, Bedford, Hooksett, Peterborough,
Hopkinton, New Boston, Antrim, Greenfield, Lyndeborough, Dublin,
Francestown, Bennington, Harrisville, Nelson, Windsor, Hancock,
Goffstown and Deering.

This includes the following highways...
 Interstate 293 between mile markers 5 and 6, and near mile marker
9.
 Interstate 89 between mile markers 2 and 11.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4288 7213 4309 7222 4325 7159 4297 7146
TIME...MOT...LOC 1543Z 249DEG 35KT 4302 7207

mle
Special weather statement, Aug 3, 12:01 PM EST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Gray ME
101 PM EDT FRI AUG 3 2018

NHZ008>010-012-013-031745-
Merrimack-Belknap-Strafford-Interior Rockingham-Eastern Hillsborough-
101 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ROCKINGHAM...
SOUTHWESTERN STRAFFORD...NORTHEASTERN HILLSBOROUGH AND SOUTHEASTERN
MERRIMACK COUNTIES...

At 101 PM EDT, a strong thunderstorm was located over Hooksett, or 7
miles north of Manchester, moving east at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Manchester, Concord, Northwood, Hooksett, Barrington, Epping,
Barnstead, Epsom, Raymond, Goffstown, Bow, Lee, Allenstown,
Deerfield, Candia, Dunbarton, Chichester, Nottingham, Pembroke and
Strafford.

This includes the following highways...
 Interstate 293 between mile markers 8 and 11.
 Interstate 89 near mile marker 0.
 Interstate 93 between mile markers 23 and 35.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4307 7152 4306 7156 4314 7160 4332 7120
      4306 7102 4300 7150
TIME...MOT...LOC 1701Z 247DEG 27KT 4308 7147

mle
Special weather statement, Aug 3, 12:34 PM EST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Gray ME
134 PM EDT FRI AUG 3 2018

MEZ018-023-NHZ010-013-014-031815-
Interior York-Coastal York-Strafford-Coastal Rockingham-Interior
Rockingham-
134 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN YORK...NORTHERN
ROCKINGHAM AND SOUTHERN STRAFFORD COUNTIES...

At 134 PM EDT, a strong thunderstorm was located near Raymond, or
near Northwood, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Rochester, Durham, Kittery, Northwood, Dover, Somersworth,
Barrington, Berwick, Epping, Lebanon, South Berwick, Raymond,
Newington, Newmarket, Eliot, Lee, Fremont, Deerfield, Candia and
Madbury.

This includes Interstate 95 near mile marker 3.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4300 7120 4316 7130 4339 7090 4312 7072
TIME...MOT...LOC 1734Z 247DEG 29KT 4311 7117
Special weather statement, Aug 3, 1:12 PM EST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Gray ME
212 PM EDT FRI AUG 3 2018

MEZ018-023-NHZ010-013-014-031900-
Interior York-Coastal York-Strafford-Coastal Rockingham-Interior
Rockingham-
212 PM EDT FRI AUG 3 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL YORK...EAST
CENTRAL ROCKINGHAM AND SOUTHEASTERN STRAFFORD COUNTIES...

At 212 PM EDT, a strong thunderstorm was located over Durham, moving
east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Portsmouth, Durham, Kittery, Dover, Somersworth, Berwick, Greenland,
South Berwick, York, Newington, Newmarket, Wells, Eliot, Madbury,
Ogunquit, New Castle and Rollinsford.

This includes the following highways...
 Interstate 95 between mile markers 1 and 19.
 Interstate 95 in New Hampshire between mile markers 14 and 16.

This also includes...
  York Beach.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4306 7092 4321 7094 4333 7061 4308 7052
TIME...MOT...LOC 1812Z 252DEG 18KT 4313 7088
Special weather statement, Aug 3, 2:01 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Gray ME
301 PM EDT FRI AUG 3 2018

NHZ007-008-011-031945-
Merrimack-Cheshire-Sullivan-
301 PM EDT FRI AUG 3 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SULLIVAN...
WESTERN CHESHIRE AND WEST CENTRAL MERRIMACK COUNTIES...

At 301 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southwest of Newport to near
Brattleboro. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Keene, Claremont, Bellows Falls, New London, Charlestown, Winchester,
Bradford, Richmond, Nelson, Newport, Gilsum, Walpole, Alstead,
Westmoreland, Swanzey, Hinsdale, Marlow, Sullivan, Surry and
Chesterfield.

This includes Interstate 89 between mile markers 28 and 33.

This also includes...
  Mount Sunapee.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4292 7252 4295 7253 4297 7248 4300 7246
      4300 7244 4305 7247 4308 7244 4312 7243
      4314 7246 4323 7243 4325 7244 4328 7241
      4332 7240 4345 7186 4279 7233 4279 7252
      4281 7254 4287 7256
TIME...MOT...LOC 1901Z 253DEG 36KT 4329 7225 4287 7269

The radar

The Portland,ME radar (KGYX), 149 km away, was scanning. The volume nearest the first event began at 19:27 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Merrimack

When
August 3, 2:30 PM EST to 2:35 PM EST
Where
Merrimack County, 0.79 mi E of South Sutton
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
43.319, -71.934

A severe thunderstorm downed trees and wires in South Sutton.

Thunderstorm Wind, Cheshire

When
August 3, 2:45 PM EST to 2:50 PM EST
Where
Cheshire County, 0.42 mi ESE of Gilsum
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
43.047, -72.263

A severe thunderstorm downed trees and produced penny size hail in Gilsum.

Thunderstorm Wind, Merrimack

When
August 3, 3:05 PM EST to 3:10 PM EST
Where
Merrimack County, 0.48 mi ESE of Franklin
Measured
50 kt (58 mph) estimated gust
Reported by
Utility Company
Coordinates
43.427, -71.662

A severe thunderstorm downed power lines on Salisbury Road in Franklin.

Thunderstorm Wind, Belknap

When
August 3, 3:10 PM EST to 3:15 PM EST
Where
Belknap County, 0.61 mi SE of Tilton
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
43.443, -71.592

A severe thunderstorm downed trees and wires in Tilton.

Thunderstorm Wind, Belknap

When
August 3, 3:17 PM EST to 3:22 PM EST
Where
Belknap County, 1.87 mi WNW of Belmont
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
43.443, -71.512

A severe thunderstorm downed trees and wires on Clark Street in Belmont.

Thunderstorm Wind, Merrimack

When
August 3, 3:25 PM EST to 3:30 PM EST
Where
Merrimack County, 0.31 mi SE of Hooksett
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
43.097, -71.465

A severe thunderstorm downed trees and wires in Hooksett.

Thunderstorm Wind, Belknap

When
August 3, 3:25 PM EST to 3:30 PM EST
Where
Belknap County, 0.47 mi WSW of Belmont
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
43.428, -71.489

A severe thunderstorm downed multiple trees and wires at 208 Shaker Road in Belmont.

Thunderstorm Wind, Belknap

When
August 3, 3:35 PM EST to 3:39 PM EST
Where
Belknap County, 2.22 mi NNE of Gilmanton
Measured
70 kt (81 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
43.450, -71.405

A severe thunderstorm produced a microburst in the area immediately around Sawyer Lake in Gilmanton with the greatest observed damage along Woods Road on the west side of the lake. Numerous large trees were snapped or uprooted by the microburst with several homes or cottages damaged by falling trees. Residents in the area reported that very heavy rain and nickel-sized hail accompanied the strong winds. The area damaged by the microburst was estimated to be 1100 yards long and 500 yards with maximum wind gusts of 80 mph.

Hail, Belknap

When
August 3, 3:35 PM EST to 3:40 PM EST
Where
Belknap County, 2.13 mi NNE of Gilmanton
Measured
1 in hail
Reported by
Social Media
Coordinates
43.448, -71.403

A severe thunderstorm produced 1 inch hail in Gilmanton.

Thunderstorm Wind, Merrimack

When
August 3, 3:45 PM EST to 3:50 PM EST
Where
Merrimack County, 0.81 mi SSW of (Con)concord Muni Ar
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
43.190, -71.508

A severe thunderstorm downed a tree on Manchester Street in Concord.

Hail, Strafford

When
August 3, 4:35 PM EST to 4:40 PM EST
Where
Strafford County, 0.61 mi WSW of Madbury
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
43.167, -70.941

A thunderstorm produced 0.75 inch hail in Madbury.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Hampshire in 2018Every state in 2018This day in weather historyWarnings in New Hampshire, August 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 778628, 778629, 778630, 778631, 778632, 778634, 778636, 778633, 778646, 778637, 778647.